# SDR SWAA2022020120284

- Difficulty date: September 18, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 37,265 hours, 25,560 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FCB 500D ABOVE STR25R BULKHEAD PANEL SUPPORT HAS CORROSION. / REMOVED AND REPLACED NEW FCB BULKHEAD PANEL SUPPORT AT BS 500D; (R/H) I.A.W. SRM 51-40-02-0G-0 AND DWG #143A9481; SH 10. 88919U 02OCT17
